MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P25P-001X01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 10/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The site contacted berlin heart clinical affairs (ca) on 2025-10-21 to report that the patient being supported with an excor blood pump pu valves; 25 ml in/out; ø 9 mm suffered an ischemic stroke.The patient was noted to have seizure activity, decreased muscular tone, new lower upper extremity (lue) weakness and hyperreflexia.A ct scan was performed on the event day and revealed a chronic mca infarct in cortical, parietal and frontal territories.Fibrin strands were noted at the outflow valve and the in- and outflow connectors of the blood pump.
 
Additional Manufacturer Narrative
The excor blood pump pu valves; 25 ml in/out; ø 9 mm, s/n (b)(6), was used on the patient from (b)(6) 2025 until the patient was transplanted on (b)(6) 2025.The event occurred on (b)(6) 2025, which is (47 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump s/n (b)(6) and concluded this pump was produced according to our specifications.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key23469522
Report Number3008454189-2025-00022
Device Sequence Number15655291
Product Code DSQ
UDI-Device Identifier04260090040119
UDI-Public(01)04260090040119(17)280111
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
Report Date (Section F) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP25P-001X01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/21/2025
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer10/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexFemale
Patient Weight15 KG
Date Report Sent to FDA11/04/2025